# SDR USAASB04111

- Difficulty date: August 16, 2004
- Submitted: September 14, 2004
- Operation: Air carrier
- Aircraft: N376US
- Make and model: Boeing 737-3B7
- Aircraft serial: 22955
- System (JASC): 3350 · Emergency Lighting
- Part: Fuse
- Part number: 210310005
- Condition: Blown
- Location: Charger
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

MAINTENANCE REPORTED THE EMERGENCY LIGHT ABOVE THE FORWARD SERVICE DOOR INOPERATIVE.  MAINTENANCE REPLACED THE FUSES AT THE M1132 BATTERY CHARGER ASSEMBLY.  OPERATIONAL CHECK GOOD.  (M)
